# SDR SWAA072011

- Difficulty date: April 24, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 5,823 hours, 3,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR EMERGENCY EVAC SLIDE FELL OUT, DID NOT DEPLOY.  INSTALLED EVAC SLIDE PER MM.
